Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Child has left frontal and temporal headache, stomach ache. Taking Vyvanse for school

13 year old son , left frontal and temporal head ache , tired, stomach ache. Thought it was side effect to vyvanse , stopped vyvanse and symptoms persisted Very shy, denies any issues with school or home. MRI of brain in June was normal. No known allergies or allergy or cold symptoms, no fever, no neck or back pain , he had same symptoms in June that ended when school ended and returned In September when he returned to school. Only takes vyvanse for school
Asked On : Sat, 20 Oct 2012
Answers:  2 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello there,

If a drug like vyvanse was started, it must have been with a purpose. This drug has very clear indications but in your child there is no diagnosis. Your child's treatment history needs a thorough recheck and why exactly the drug was started.

kindly provide more information on his behavioral pattern. Has he been doing well in school or lacks in specific subjects ?

He must be having school related problems. He could be facing some embarrassing moments at school and might not be discussing the same with you.

Kindly get in touch with the school teacher also.

Take care.
Answered: Sat, 20 Oct 2012
I find this answer helpful
  User's Response
homeopathic med can help give me a proper detail of patient.what is vyvanse ?
Answered: Sat, 20 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor